# SDR SWIA20240720

- Difficulty date: July 20, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE CHAFFED AT INBD HINGE LOCATION (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED AND REPLACED LH INBD FLAP VANE. NDT PERFORMED BY BARRON NDT LLC, FAA CRS #5NDR545D, REPORT #S072924-5 P.O. #173177 DATE OF INSPECTION 29JUL2024, SEE REPORT FOR DETAILS. IAW CRJ700 SRM 57-52-01, SRM 51-42-10, SRM 51-40-11, SRM 51-21-11, SRM 51-25-06, AND SRM 51-25-01
